Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 102, NWS Norman, OK

April 13, 2012Beckham County, Greer County, Harmon County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 6:38 PM CDT for Beckham County, Greer County, Harmon County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2012, 6:38 PM CDT (23:38 UTC)
Expired
Apr 13, 2012, 7:30 PM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Beckham County, OK, Greer County, OK, Harmon County, OK

The radar

The Altus AFB radar (KFDR), 93 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4062 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS54 KOUN 132338
SVROUN
OKC009-055-057-140030-
/O.NEW.KOUN.SV.W.0102.120413T2338Z-120414T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT FRI APR 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN BECKHAM COUNTY IN WEST CENTRAL OKLAHOMA...
  GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 730 PM CDT

* AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
  TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED NEAR VINSON...MOVING EAST-NORTHEAST AT 35 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  MANGUM...GRANITE...WILLOW...VINSON...BRINKMAN AND MADGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3496 9999 3523 9941 3512 9939 3511 9941
      3509 9938 3483 9934 3481 9999
TIME...MOT...LOC 2334Z 259DEG 30KT 3488 9990 

$$

MAXWELL
1 follow-up statement
289 
WWUS54 KOUN 140005
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT FRI APR 13 2012

OKC009-055-057-140030-
/O.CON.KOUN.SV.W.0102.000000T0000Z-120414T0030Z/
HARMON OK-BECKHAM OK-GREER OK-
705 PM CDT FRI APR 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM 
CDT FOR NORTHEASTERN HARMON...EXTREME SOUTHEASTERN BECKHAM AND 
GREER COUNTIES...

AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED 9 MILES EAST OF VINSON...MOVING EAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
MANGUM...GRANITE...WILLOW AND BRINKMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3503 9984 3523 9941 3512 9939 3511 9941
      3509 9938 3483 9934 3481 9982
TIME...MOT...LOC 0002Z 250DEG 23KT 3495 9970 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:44 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 13, 2:44 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CDT FRI APR 13 2012

.DISCUSSION...
BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS
SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS
PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING.
WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE
STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE
WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE
WANING.

ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP
DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED
STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA
AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN
TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE
MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT...
EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA.
THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS.

PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF
NEXT WEEK LOOKING DRY AND MILD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  79  57  75 /  50  20  60  30
HOBART OK         63  81  51  75 /  60  30  70  20
WICHITA FALLS TX  66  82  58  77 /  40  20  50  40
GAGE OK           62  79  45  70 /  40  30  30  10
PONCA CITY OK     65  77  58  73 /  60  20  70  30
DURANT OK         65  77  65  75 /  30  20  40  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/30
Hazardous weather outlook, Apr 13, 12:25 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT FRI APR 13 2012

OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1225 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY SATURDAY MORNING.

DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS AFTERNOON AND EVENING.
AS LOW LEVEL WINDS INCREASE TODAY...A MOIST AND VERY UNSTABLE
AIRMASS WILL DEVELOP OVER THE AREA AHEAD OF THIS FEATURE. SEVERE
THUNDERSTORMS ARE EXPECTED TO INITIATE LATE THIS AFTERNOON AND
EVENING ALONG THIS BOUNDARY. GIVEN THE MAGNITUDE OF INSTABILITY AND
WIND SHEAR...SUPERCELLS ARE EXPECTED WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL INCREASE THIS EVENING AS THE LOW LEVEL JET
INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.

OTHER HAZARDOUS
WEATHER...NONE.

THE NEXT SCHEDULES HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.

In the hours before

Local storm report, Apr 13, 5:16 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             BLAIR                   34.78N 99.33W
04/13/2012  E1.75 INCH       JACKSON            OK   EMERGENCY MNGR

&&

DW
Local storm report, Apr 13, 5:34 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
534 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             5 E HOLLIS              34.69N 99.83W
04/13/2012  E1.75 INCH       HARMON             OK   CO-OP OBSERVER

            NICKEL TO GOLF BALL HAIL

&&

DW
Local storm report, Apr 13, 5:43 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             4 S MANGUM              34.82N 99.50W
04/13/2012  E1.75 INCH       GREER              OK   EMERGENCY MNGR

&&

DW
Special weather statement, Apr 13, 5:56 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK556 PM
CDT FRI APR 13 2012

OKZ007-012-132330-
GRANT OK-GARFIELD OK-
556 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND NORTH CENTRAL
GARFIELD COUNTIES UNTIL 630 PM CDT...

AT 555 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM JUST NORTH OF
POND CREEK DOWN TO KREMLIN...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
MEDFORD...POND CREEK...KREMLIN...HUNTER...HILLSDALE...JEFFERSON
AND RENFROW.

LAT...LON 3652 9764 3649 9803 3694 9786 3700 9779
      3699 9762
TIME...MOT...LOC 2255Z 206DEG 38KT 3675 9777 3657 9791
Special weather statement, Apr 13, 6:13 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK613 PM
CDT FRI APR 13 2012

OKZ017-018-024-132345-
BLAINE OK-KINGFISHER OK-CANADIAN OK-
613 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER AND
NORTHWESTERN CANADIAN COUNTIES UNTIL 645 PM CDT...

AT 609 PM CDT...STRONG THUNDERSTORMS WERE LOCATED JUST
NORTHWEST OF EL RENO AND ALSO JUST NORTH OF HYDRO...MOVING NORTHEAST
AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...GEARY...OKARCHE...GREENFIELD AND OMEGA.

LAT...LON 3592 9771 3561 9807 3561 9862 3590 9830
TIME...MOT...LOC 2309Z 228DEG 30KT 3563 9850 3563 9812
Special weather statement, Apr 13, 6:16 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT FRI APR 13 2012

OKZ025-026-132345-
LINCOLN OK-OKLAHOMA OK-
616 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN AND EAST
CENTRAL OKLAHOMA COUNTIES UNTIL 645 PM CDT...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHOCTAW...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CHOCTAW...HARRAH AND JONES.

LAT...LON 3549 9703 3546 9711 3546 9714 3544 9715
      3541 9723 3556 9734 3569 9710
TIME...MOT...LOC 2315Z 239DEG 19KT 3552 9722

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:27 PM CDTSpecial Weather StatementOUNCaddo33 min
Apr 13, 1:49 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady41 min
Apr 13, 1:59 PM CDTSpecial Weather StatementOUNKiowa31 min
Apr 13, 2:06 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Washita54 min
Apr 13, 2:14 PM CDTSpecial Weather StatementOUNComanche31 min
Apr 13, 2:17 PM CDTSpecial Weather StatementOUNJackson28 min
Apr 13, 2:20 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman25 min
Apr 13, 2:25 PM CDTSevere Thunderstorm WarningOUNComanche50 min
Apr 13, 2:28 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady47 min
Apr 13, 2:31 PM CDTSevere Thunderstorm WarningOUNJackson59 min
Apr 13, 2:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita62 min
Apr 13, 3:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma46 min
Apr 13, 3:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian49 min
Apr 13, 3:28 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman19 min
Apr 13, 3:45 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa60 min
Apr 13, 3:53 PM CDTSpecial Weather StatementOUNKay52 min
Apr 13, 3:55 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma65 min
Apr 13, 3:59 PM CDTTornado WarningOUNCleveland31 min
Apr 13, 4:03 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita42 min
Apr 13, 4:05 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson40 min
Apr 13, 4:28 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady62 min
Apr 13, 4:40 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa65 min
Apr 13, 4:47 PM CDTSpecial Weather StatementOUNLogan, Payne28 min
Apr 13, 4:48 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson57 min
Apr 13, 4:51 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie54 min
Apr 13, 5:05 PM CDTTornado WarningOUNPottawatomie25 min
Apr 13, 5:09 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
Apr 13, 5:22 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma38 min
Apr 13, 5:29 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Washita61 min
Apr 13, 5:43 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa62 min
Apr 13, 5:55 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
Apr 13, 5:56 PM CDTSpecial Weather StatementOUNGrant34 min
Apr 13, 6:12 PM CDTTornado WarningOUNJackson, Kiowa33 min
Apr 13, 6:13 PM CDTSpecial Weather StatementOUNBlaine32 min
Apr 13, 6:16 PM CDTSpecial Weather StatementOUNOklahoma29 min
Apr 13, 6:27 PM CDTSevere Thunderstorm WarningOUNGrant, Kay18 min
Apr 13, 6:39 PM CDTSevere Thunderstorm WarningOUNLincoln36 min
Apr 13, 6:46 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Washita59 min
Apr 13, 6:47 PM CDTSpecial Weather StatementOUNGrant13 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.